• Previous Article
    Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative
  • DCDS-S Home
  • This Issue
  • Next Article
    Variational principles in the frame of certain generalized fractional derivatives
March  2020, 13(3): 709-722. doi: 10.3934/dcdss.2020039

Generalized fractional derivatives and Laplace transform

1. 

Department of Mathematics, Çankaya University 06790, Ankara, Turkey

2. 

Department of Mathematics and General Sciences, Prince Sultan University, P. O. Box 66833, 11586 Riyadh, Saudi Arabia

3. 

Department of Medical Research, China Medical University, Taichung 40402, Taiwan

4. 

Department of Computer Science and Information Engineering, Asia University, Taichung, Taiwan

* Corresponding author

Received  August 2018 Revised  October 2018 Published  March 2019

Fund Project: The second author would like to thank Prince Sultan University for funding this work through research group Nonlinear Analysis Methods in Applied Mathematics (NAMAM) group number RG-DES-2017-01-17.

In this article, we study generalized fractional derivatives that contain kernels depending on a function on the space of absolute continuous functions. We generalize the Laplace transform in order to be applicable for the generalized fractional integrals and derivatives and apply this transform to solve some ordinary differential equations in the frame of the fractional derivatives under discussion.

Citation: Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 709-722. doi: 10.3934/dcdss.2020039
References:
[1]

T. Abdeljawad, D. Baleanu and F. Jarad, Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. Math. Phys., 49 (2008), 083507, 11pp. doi: 10.1063/1.2970709.

[2]

T. AbdeljawadF. Jarad and D. Baleanu, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China Ser. A: Math, 51 (2008), 1775-1786.  doi: 10.1007/s11425-008-0068-1.

[3]

T. Abdeljawad and D. Baleanu, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, J. Nonlinear Sci. Appl., 10 (2017, 1098-1107. doi: 10.22436/jnsa.010.03.20.

[4]

T. Abdeljawad and D. Baleanu, Monotonicity results for fractional difference operators with discrete exponential kernels, Adv. Difference Equ., 2017 (2017), Paper No. 78, 9 pp. doi: 10.1186/s13662-017-1126-1.

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo-Hadamard fractional derivatives, J. Comput. Anal. Appl., 21 (2016), 661-681. 

[6]

Y. AdjabiF. Jarad and T. Abdeljawad, On generalized fractional operators and a Gronwall type inequality with applications, Filomat, 31 (2017), 5457-5473.  doi: 10.2298/FIL1717457A.

[7]

R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonl. Sci. Numer. Simult., 44 (2017), 460-481.  doi: 10.1016/j.cnsns.2016.09.006.

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Sci., 20 (2016), 757-763. 

[9]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 73-85. 

[10]

V. Daftardar-Gejji and H. Jaffari, Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives, J. Math. Anal. Appl., 328 (2007), 1026-1033.  doi: 10.1016/j.jmaa.2006.06.007.

[11]

D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204 (1996), 609-625.  doi: 10.1006/jmaa.1996.0456.

[12]

Y. Y. Gambo, F. Jarad, T. Abdeljawad and D. Baleanu, On Caputo modification of the Hadamard fractional derivative, Adv. Difference Equ., 2014 (2014), 12pp. doi: 10.1186/1687-1847-2014-10.

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Singapore, 2000. doi: 10.1142/9789812817747.

[14]

F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivative, Adv. Difference Equ., 2012 (2012), 8pp. doi: 10.1186/1687-1847-2012-142.

[15]

F. JaradT. Abdeljawad and D. Baleanu, On the generalized fractional derivatives and their Caputo modification, J. Nonlinear Sci. Appl., 10 (2017), 2607-2619.  doi: 10.22436/jnsa.010.05.27.

[16]

F. Jarad, E. Uğurlu, T. Abdeljawad and D. Baleanu, On a new class of fractional operators, Adv. Difference Equ., 2017 (2017), Paper No. 247, 16 pp. doi: 10.1186/s13662-017-1306-z.

[17]

U. N. Katugampola, New approach to generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.  doi: 10.1016/j.amc.2011.03.062.

[18]

U. N. Katugampola, A new approach to generalized fractional derivatives, Bul. Math. Anal.Appl., 6 (2014), 1-15. 

[19]

A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Fifferential Equations, North Holland Mathematics Studies, 204, Amsterdam, 2006.

[20]

A. A. Kilbas, Hadamard type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204. 

[21]

C. F. Lorenzoand and T. T. Hartley, Variable order and distributed order fractional operators, Nonlinear Dynam., 29 (2002), 57-98.  doi: 10.1023/A:1016586905654.

[22]

R. L. Magin, Fractional calculus in Bioengineering, House Publishers, Redding, 2006.

[23]

D. S. Oliveira and E. Capelas de Oliveira, On a Caputo-type fractional derivatives, Available from: http://www.ime.unicamp.br/sites/default/files/pesquisa/relatorios/rp-2017-13.pdf. doi: 10.1515/apam-2017-0068.

[24]

I. Podlubny, Fractional Differential Equations, Academic Press: San Diego CA, 1999.

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.

[26]

J. Vanterler daC. Sousa and E. Capelas de Oliveira, On the $\psi$-Hilfer fractional derivative, Commun. Nonl. Sci. Numer. Simult., 60 (2018), 72-91.  doi: 10.1016/j.cnsns.2018.01.005.

[27]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-tupe problem by means of $\psi$-Hilfer operator, preprint, arXiv: 1709.03634.

[28]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A new fractional derivative of variable order with non-singular order and fractional differential equations, preprint, arXiv: 1712.06506.

[29]

X. J. YangH. M. Srivastava and J. A. T. Machado, A new fractional derivatives without singular kernel: Application to the modelling of the steady heat flow, Therm. Sci., 20 (2016), 753-756. 

show all references

References:
[1]

T. Abdeljawad, D. Baleanu and F. Jarad, Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. Math. Phys., 49 (2008), 083507, 11pp. doi: 10.1063/1.2970709.

[2]

T. AbdeljawadF. Jarad and D. Baleanu, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China Ser. A: Math, 51 (2008), 1775-1786.  doi: 10.1007/s11425-008-0068-1.

[3]

T. Abdeljawad and D. Baleanu, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, J. Nonlinear Sci. Appl., 10 (2017, 1098-1107. doi: 10.22436/jnsa.010.03.20.

[4]

T. Abdeljawad and D. Baleanu, Monotonicity results for fractional difference operators with discrete exponential kernels, Adv. Difference Equ., 2017 (2017), Paper No. 78, 9 pp. doi: 10.1186/s13662-017-1126-1.

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo-Hadamard fractional derivatives, J. Comput. Anal. Appl., 21 (2016), 661-681. 

[6]

Y. AdjabiF. Jarad and T. Abdeljawad, On generalized fractional operators and a Gronwall type inequality with applications, Filomat, 31 (2017), 5457-5473.  doi: 10.2298/FIL1717457A.

[7]

R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonl. Sci. Numer. Simult., 44 (2017), 460-481.  doi: 10.1016/j.cnsns.2016.09.006.

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Sci., 20 (2016), 757-763. 

[9]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 73-85. 

[10]

V. Daftardar-Gejji and H. Jaffari, Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives, J. Math. Anal. Appl., 328 (2007), 1026-1033.  doi: 10.1016/j.jmaa.2006.06.007.

[11]

D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204 (1996), 609-625.  doi: 10.1006/jmaa.1996.0456.

[12]

Y. Y. Gambo, F. Jarad, T. Abdeljawad and D. Baleanu, On Caputo modification of the Hadamard fractional derivative, Adv. Difference Equ., 2014 (2014), 12pp. doi: 10.1186/1687-1847-2014-10.

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Singapore, 2000. doi: 10.1142/9789812817747.

[14]

F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivative, Adv. Difference Equ., 2012 (2012), 8pp. doi: 10.1186/1687-1847-2012-142.

[15]

F. JaradT. Abdeljawad and D. Baleanu, On the generalized fractional derivatives and their Caputo modification, J. Nonlinear Sci. Appl., 10 (2017), 2607-2619.  doi: 10.22436/jnsa.010.05.27.

[16]

F. Jarad, E. Uğurlu, T. Abdeljawad and D. Baleanu, On a new class of fractional operators, Adv. Difference Equ., 2017 (2017), Paper No. 247, 16 pp. doi: 10.1186/s13662-017-1306-z.

[17]

U. N. Katugampola, New approach to generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.  doi: 10.1016/j.amc.2011.03.062.

[18]

U. N. Katugampola, A new approach to generalized fractional derivatives, Bul. Math. Anal.Appl., 6 (2014), 1-15. 

[19]

A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Fifferential Equations, North Holland Mathematics Studies, 204, Amsterdam, 2006.

[20]

A. A. Kilbas, Hadamard type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204. 

[21]

C. F. Lorenzoand and T. T. Hartley, Variable order and distributed order fractional operators, Nonlinear Dynam., 29 (2002), 57-98.  doi: 10.1023/A:1016586905654.

[22]

R. L. Magin, Fractional calculus in Bioengineering, House Publishers, Redding, 2006.

[23]

D. S. Oliveira and E. Capelas de Oliveira, On a Caputo-type fractional derivatives, Available from: http://www.ime.unicamp.br/sites/default/files/pesquisa/relatorios/rp-2017-13.pdf. doi: 10.1515/apam-2017-0068.

[24]

I. Podlubny, Fractional Differential Equations, Academic Press: San Diego CA, 1999.

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.

[26]

J. Vanterler daC. Sousa and E. Capelas de Oliveira, On the $\psi$-Hilfer fractional derivative, Commun. Nonl. Sci. Numer. Simult., 60 (2018), 72-91.  doi: 10.1016/j.cnsns.2018.01.005.

[27]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-tupe problem by means of $\psi$-Hilfer operator, preprint, arXiv: 1709.03634.

[28]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A new fractional derivative of variable order with non-singular order and fractional differential equations, preprint, arXiv: 1712.06506.

[29]

X. J. YangH. M. Srivastava and J. A. T. Machado, A new fractional derivatives without singular kernel: Application to the modelling of the steady heat flow, Therm. Sci., 20 (2016), 753-756. 

[1]

Fahd Jarad, Thabet Abdeljawad. Variational principles in the frame of certain generalized fractional derivatives. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 695-708. doi: 10.3934/dcdss.2020038

[2]

Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad, Saed F. Mallak, Hussam Alrabaiah. Lyapunov type inequality in the frame of generalized Caputo derivatives. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2335-2355. doi: 10.3934/dcdss.2020212

[3]

Fahd Jarad, Sugumaran Harikrishnan, Kamal Shah, Kuppusamy Kanagarajan. Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 723-739. doi: 10.3934/dcdss.2020040

[4]

Tatiana Odzijewicz. Generalized fractional isoperimetric problem of several variables. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2617-2629. doi: 10.3934/dcdsb.2014.19.2617

[5]

Tarek Saanouni. Energy scattering for the focusing fractional generalized Hartree equation. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3637-3654. doi: 10.3934/cpaa.2021124

[6]

Piotr Grabowski. On analytic semigroup generators involving Caputo fractional derivative. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022014

[7]

Shakir Sh. Yusubov, Elimhan N. Mahmudov. Optimality conditions of singular controls for systems with Caputo fractional derivatives. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021182

[8]

Mostafa El Haffari, Ahmed Roubi. Prox-dual regularization algorithm for generalized fractional programs. Journal of Industrial and Management Optimization, 2017, 13 (4) : 1991-2013. doi: 10.3934/jimo.2017028

[9]

Mehar Chand, Jyotindra C. Prajapati, Ebenezer Bonyah, Jatinder Kumar Bansal. Fractional calculus and applications of family of extended generalized Gauss hypergeometric functions. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 539-560. doi: 10.3934/dcdss.2020030

[10]

Jen-Yen Lin, Hui-Ju Chen, Ruey-Lin Sheu. Augmented Lagrange primal-dual approach for generalized fractional programming problems. Journal of Industrial and Management Optimization, 2013, 9 (4) : 723-741. doi: 10.3934/jimo.2013.9.723

[11]

Xian-Jun Long, Jing Quan. Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity. Numerical Algebra, Control and Optimization, 2011, 1 (3) : 361-370. doi: 10.3934/naco.2011.1.361

[12]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Zakia Hammouch, Dumitru Baleanu. A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 975-993. doi: 10.3934/dcdss.2020057

[13]

Amir Khan, Asaf Khan, Tahir Khan, Gul Zaman. Extension of triple Laplace transform for solving fractional differential equations. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 755-768. doi: 10.3934/dcdss.2020042

[14]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations and Control Theory, 2022, 11 (1) : 239-258. doi: 10.3934/eect.2021001

[15]

Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control and Optimization, 2022, 12 (3) : 551-568. doi: 10.3934/naco.2021021

[16]

Iman Malmir. Caputo fractional derivative operational matrices of Legendre and Chebyshev wavelets in fractional delay optimal control. Numerical Algebra, Control and Optimization, 2022, 12 (2) : 395-426. doi: 10.3934/naco.2021013

[17]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control and Optimization, 2022, 12 (3) : 621-636. doi: 10.3934/naco.2021026

[18]

Ali Gholami, Mauricio D. Sacchi. Time-invariant radon transform by generalized Fourier slice theorem. Inverse Problems and Imaging, 2017, 11 (3) : 501-519. doi: 10.3934/ipi.2017023

[19]

Hongjie Dong, Dong Li. On a generalized maximum principle for a transport-diffusion model with $\log$-modulated fractional dissipation. Discrete and Continuous Dynamical Systems, 2014, 34 (9) : 3437-3454. doi: 10.3934/dcds.2014.34.3437

[20]

Huijun He, Zhaoyang Yin. On the Cauchy problem for a generalized two-component shallow water wave system with fractional higher-order inertia operators. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1509-1537. doi: 10.3934/dcds.2017062

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (5661)
  • HTML views (1487)
  • Cited by (25)

Other articles
by authors

[Back to Top]